MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Back to Search Results |
| Model Number |
NV-2-6-HELIX |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition: the concerto device was returned for analysis within a shipping box, within a resealable plastic pouch and without an introducer sheath.The unknown phenom-21 micro catheter used in the event was not returned for analysis.Visual inspection/damage location details: the concerto pusher was found broken at the break indicator with the release wire fully retract out of the pusher.The proximal segment and release wire were not returned.The coin was fully retracted out of the lumen stop.No damage was found to the shield coil.The implant coil was already detached and not returned for analysis.Testing/analysis: the concerto device could not be used for resistance testing with an in-house micro catheter as it was already detached.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck at cath.Hub¿ could not be confirmed as the implant was already detached.The pusher was found broken, the release wire was retracted, and the implant was detached as expected by the detachment subassemblies.Customer did not report detaching the device.Possible causes for coil resistance at catheter hub include, but not limited to failure to utilize continuous flush, micro catheter damage, or use of an improper hubbing technique (over tightening of the rhv/sheath not firmly seated into hub).Customer asserted continuous flush was used, sheath was fully seated within the hub and devices were prepared per ifu.Therefore, the likely cause could not be determined.As the phenom-21 micro catheter used in the event was not returned for analysis, any contribution of the micro catheter towards the resistance could not be assessed.Customer reported finding no damage to the phenom-21 after removal.The concerto coil is compatible for use with the phenom micro catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that during an attempt to advance a concerto nv-2-6-helix coil through a phenom 21 microcatheter, the coil could not be advanced into the microcatheter.Even after the protective sheath was fully advanced to the base of the microcatheter hub, the coil could not be delivered smoothly.The coil was replaced with a concerto nv-2-8-helix coil, however, the same resistance was encountered.The coil was replaced with a non-medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing coil embolization surgery for treatment for hypopharyngeal cancer tumor.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Ancillary devices included rsr18 guidecatheter, asahi wams-180-16st guidewire.Additional information was received stating that the cause of the resistance was not determined.Resistance was encountered at the hub portion of the catheter.The coil exited the protective sheath smoothly, and a continuous saline flush was administered and maintained as indicated in the ifu.No kink or damage was observed on either the coil or the catheter after removal.
Additional Manufacturer Narrative
Update to h6: fdm code submitted was previously incorrect and is now updated to b19.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.